# SDR DALA12011750938

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 560-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT SLANT SUPPORTS STA Y=560 AND RT STA Y=560, 598 AT MID CARGO COMPARTMENT (C2) REF NRC: (T0 263134).  SLANT SUPPORT WERE REPLACED IAW ERA 413029-14MA REV:B ASSOCIATED ER/A 41-302914 ADDED FOR AC 0938.
